RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Verevkin, Andrei Borisovich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 11

Number of views:
This page:784
Abstract pages:1990
Full texts:795
References:227
Verevkin, Andrei Borisovich
Associate professor
Candidate of physico-mathematical sciences (1990)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 5.09.1964
E-mail:
Website: http://www.ulsu.ru/ru/employees/3165
Keywords: cohomologies, sheaves on schemes, enumeration, graded rings and modules.
UDC: 512, 514, 519.11, 519.14, 512.7, 517, 512.579, 512.732
MSC: 05Axx, 13Pxx, 14xx, 16xx, 17xx, 18xx

Subject:

Algebraic geometry, combinatorics, modules over associative rings.

   
Main publications:
  1. Verevkin A.B., “On a Noncommutative Analogue of the Category of Coherent Sheaves on a Projective Scheme”, American Mathematical Society Translations (2), 151 (1992), 41–53
  2. Verëvkin A.B., Istoriya i filosofiya matematiki, 81 s., «Gart», Ulyanovsk, 2013
  3. Verëvkin A.B., Baranets N.G., Matematiki ob istorii. Vekhi odnogo nauchnogo protivostoyaniya, 200 s., Izdatel Kachalin A.V., Ulyanovsk, 2014
  4. Verëvkin A.B., Baranets N.G., Ideologiya v nauke, 213 s., UlGU, Ulyanovsk, 2018
  5. Verëvkin A.B., Kombinatorika, 134 s., Izdatel Kachalin A.V., «Gart», Ulyanovsk, 2018

http://www.mathnet.ru/eng/person17501
http://scholar.google.com/citations?user=9VhcwSUAAAAJ&hl=en
List of publications on ZentralBlatt
http://elibrary.ru/author_items.asp?spin=3639-6480
ISTINA http://istina.msu.ru/workers/2392958
https://www.researchgate.net/profile/A_Verevkin

Publications in Math-Net.Ru
2016
1. A. B. Verevkin, S. P. Mishchenko, “On varieties with identities of one generated free metabelian algebra”, Chebyshevskii Sb., 17:2 (2016),  21–55  mathnet  elib
2012
2. A. B. Verevkin, “On a Matrix Nilpotent Filter”, Mat. Zametki, 92:2 (2012),  192–201  mathnet  mathscinet  zmath  elib; Math. Notes, 92:2 (2012), 176–185  isi  elib  scopus
2011
3. A. B. Verevkin, M. V. Zaicev, S. P. Mishchenko, “A sufficient condition for coincidence of lower and upper exponents of the variety of linear algebras”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2011, 2,  36–39  mathnet  mathscinet  zmath; Moscow University Mathematics Bulletin, 66:2 (2011), 86–89
2004
4. A. B. Verevkin, Yu. G. Prokhorov, “The Riemann–Roch theorem on surfaces with log terminal singularities”, Fundam. Prikl. Mat., 10:4 (2004),  35–42  mathnet  mathscinet  zmath  elib; J. Math. Sci., 140:2 (2007), 200–205  elib  scopus
1996
5. A. B. Verevkin, “A condition for graded freeness”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 9,  14–15  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 1996, no. 9, 12–13
1993
6. A. B. Verevkin, “Exact embedding of the Serre category into the category of modules”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 11,  3–5  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:11 (1993), 1–3
1992
7. A. B. Verevkin, “Serré injective sheaves”, Mat. Zametki, 52:4 (1992),  35–41  mathnet  mathscinet  zmath; Math. Notes, 52:4 (1992), 1016–1020  isi
8. A. B. Verevkin, “Cohomologies with “non-commutative supports””, Uspekhi Mat. Nauk, 47:2(284) (1992),  189–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:2 (1992), 234–235  isi
1990
9. A. B. Verevkin, “Serre cohomology and localization with respect to ore sets”, Funktsional. Anal. i Prilozhen., 24:1 (1990),  67–68  mathnet  mathscinet  zmath; Funct. Anal. Appl., 24:1 (1990), 57–58  isi
1989
10. A. B. Verevkin, “Serre cohomology of non-commutative rings and Morita equivalence”, Uspekhi Mat. Nauk, 44:5(269) (1989),  157–158  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:5 (1989), 222–223  isi
1988
11. A. B. Verevkin, “The dimensions of the superspaces $H^p(\mathbf{P}^{n|m},\Omega_{\mathrm{ev}}^i(j))$”, Uspekhi Mat. Nauk, 43:3(261) (1988),  173–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:3 (1988), 229–230  isi

1994
12. A. B. Verevkin, “Letter to the Editor”, Uspekhi Mat. Nauk, 49:1(295) (1994),  234  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020